MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,GU MINOR ASC

MEDLINE INDUSTRIES, LP MEDLINE; PACK,GU MINOR ASC
Catalog Number DYNJ906910B
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 it was reported that there were "fibers breaking off from raytecs during surgery" and that the "physician did report needing to remove bits from the surgical field." the customer reported that the "procedure was completed." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 it was reported that there were "fibers breaking off from raytecs during surgery" and that the "physician did report needing to remove bits from the surgical field.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).

Brand Name
MEDLINE
Common Device Name
PACK,GU MINOR ASC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24080470
Report Number1423395-2026-00008
Device Sequence Number9666301
Product Code LRO
UDI-Device Identifier10195327493134
UDI-Public10195327493134
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ906910B
Device Lot Number25IBF473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown